Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stomach pain, cramps, nausea, vomiting after eating, nose bleeds with blood clots. Cure for symptoms?

Lately I have been fighting off a cold , no big deal. The last two days after I had a meal my stomach hurts fairly bad cramps up and I feel naseaus. The past two times I actually did trow up I got a terrible nose bleed that was pouring out of my nose for about an hour and I had giant blood clots in it as well that were painful when coming out.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Lexusanatra,
Welcome to healthcare Magic!
The cold does not seem to be related to vomiting unless you has too much of medicines to result in gastritis.
The nausea and vomiting may be due to gastritis and acidity.
The nose bleed mostly occurs due to local nasal mucosa dryness and or ulcers which might have been caused by cold.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor